MathSciNet Relay Station
MathSciNet bibliographic data
MR1319440 (96b:34097) 34K15 (34C35 34K40)
Krisztin, T.; Wu, J. Monotone semiflows generated by neutral equations with different delays in neutral and retarded parts. Acta Math. Univ. Comenian. (N.S.) 63 (1994), no. 2, 207–220.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement